MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents (b)(4) whose character limit prevented both entries from the field.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) depleted prematurely.The icm showed a decrease in battery voltage that appears to be faster than expected.It was recommended to return the device for analysis.The icm remains in service and no adverse patient effects were reported.

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23889517
Report Number2124215-2025-93014
Device Sequence Number21198372
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)241222
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number191884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown